×

zbMATH — the first resource for mathematics

A local index theorem for families of \({\bar \partial}\)-operators on Riemann surfaces. (English. Russian original) Zbl 0699.58061
Russ. Math. Surv. 42, No. 6, 169-190 (1987); translation from Usp. Mat. Nauk 42, No. 6, 133-150 (1987).
See the review in Zbl 0659.58043.

MSC:
58J20 Index theory and related fixed-point theorems on manifolds
30F99 Riemann surfaces
32G15 Moduli of Riemann surfaces, Teichmüller theory (complex-analytic aspects in several variables)
PDF BibTeX XML Cite
Full Text: DOI